# SDR SWIA201230948

- Difficulty date: June 6, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 22,770 hours, 13,883 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Pump
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING AND HYDRAULIC 3 LOW CAUTION MESSAGE.  (FLT 5198)  REPLACED NR 3 HYDRAULIC PUMP O-RINGS IAW CMM.
